# SDR AALA202103099015

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 27,661 hours, 10,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 1806B000002
- Part serial: 1806B00LI003290
- Condition: Odor
- Location: Cabin Air
- Part time: 38,367 hours, 14,228 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE-OFF, SMELL OF FUMES IN COCKPIT AND CABIN APU WAS OFF. SMELLED LIKE DEICE/BURNT OIL. RETURNED TO PHL. PERFORMED J/C'S 26L00021001, 26L00021003, 26L00021004. SUCCESSFUL DECONTAMINATION ACCOMPLISHED, LEFT PACK. REPLACED CONDENSER (AALA202103099006), REHEATER (AALA202103099013), OZONE FILTER (AALA202103099014) AND FLOW CONTROL VALVE (AALA202103099015).
